Home |
Tags: Diabetes | diabetes | pain | hip | leg

Can Diabetes Cause Hip, Leg Pain at Night?

By    |   Thursday, 02 Apr 2015 11:03 AM

Question: I suffer every night from pain in my hip, legs and my upper thighs. I have diabetes and am wondering if it may be causing this, and if there is anything I can take to treat it?

Dr. Hibberd's answer:

Pain in both lower extremities that worsens at night needs to be assessed by a doctor or specialist. A targeted evaluation should be done to check for circulation and neurologic or spinal problems. Blood tests can also assess electrolytes and blood chemistry.

You should also be checked for neuropathy. Until you have your exam, you should quit smoking, if you do, and stop taking any non-essential medications.


© 2017 NewsmaxHealth. All rights reserved.

   
1Like our page
2Share
Dr-Hibberd
Pain in both lower extremities that worsens at night needs to be evaluated by a doctor.
diabetes, pain, hip, leg
108
2015-03-02
Thursday, 02 Apr 2015 11:03 AM
Newsmax Inc.
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved